I experienced the headaches you're speaking of mostly within the first two weeks of being on the medication (I was on 150mg) and I would say that yes, I did experience vivid dreams as well as two outright hallucinations--though both were upon waking up. If it has been a month and you are still experiencing frequent headaches and disturbing vivid dreams, I would speak to your doctor about these issues and see if there is a compromise to be had on the dosing. 400mg a day is a lot to me, but I'm not a medical professional so I don't know. I hope your issue gets worked out soon.
this problem is for your depression mood not for drug. be patient it will be better as your depression get better
I've experienced the same, both with the headaches and the vivid dreaming. Both passed after a few weeks to a month. But, I'm on 150mg/day - not sure, but 400mg/day seems a bit ... much.
I'm not a doc, though; that's just my opinion.